Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


A remarkable property of definite integrals

Author: M. L. Glasser
Journal: Math. Comp. 40 (1983), 561-563
MSC: Primary 26A06; Secondary 26A42
MathSciNet review: 689471
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that the integral of $ F(u)$ is the same as the integral of $ F(x)$, both with respect to x, for a variety of functions u.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 26A06, 26A42

Retrieve articles in all journals with MSC: 26A06, 26A42

Additional Information

PII: S 0025-5718(1983)0689471-1
Article copyright: © Copyright 1983 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia